# SDR 2001UALA02443

- Difficulty date: December 23, 2001
- Submitted: January 2, 2002
- Operation: Air carrier
- Aircraft: N354UA
- Make and model: Boeing 737322
- Aircraft serial: 24360
- Aircraft time: 39,415 hours, 22,775 cycles
- Engine: Ge CFM56*
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 178 BULKHEAD WEB, LBL 5.7, WL 211 HAS CRACKS.  MAJOR REPAIR ACCOMPLISHED.  FABRICATED AND INSTALLED DOUBLERS AND FILLER MATERIAL.
